Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4136
Title: Algebraic Aspects of Commutation of Linear Operators up to a Factor
Authors: Bellonotto, B.
Teppati, Giancarlo
Issue Date: 2006
Publisher: EUT Edizioni Università di Trieste
Source: B. Bellonotto, G. Teppati, "Algebraic Aspects of Commutation of Linear Operators up to a Factor", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 38 (2006), pp. 109-124.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
38 (2006)
Abstract: 
When representing projective geometry by means of a
vector space, commutativity can be replaced by commutativity up
to a factor. This feature was investigated by F. Cecioni under
very weak assumptions, but it is hard to generalize the methods
of [4] to a wider algebraic context. In this note, we develop the
independent treatment of H. Weyl, and extend the approach of to non-commutative rings under suitable assumptions on the
endomorphisms. From this point of view, we show that commutativity of operators up to a non-trivial factor is an exceptional
phenomenon in comparison to strict commutativity.
Type: Article
URI: http://hdl.handle.net/10077/4136
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.38 (2006)

Files in This Item:
File Description SizeFormat
BellonottoTeppatiRendMat38.pdf150.76 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

769
Last Week
10
Last month
3
checked on Jun 16, 2021

Download(s) 50

512
checked on Jun 16, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.